# SDR DALA2023070605437

- Difficulty date: July 5, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS STA Y=197 AND BTW LBL=15/43 WAS FOUND OUT LIMITS AT PAX CABIN (W1). SUMMARY OF NRC 00677: CORROSION LEVEL 2. FLOOR SUPPORT STA Y=197 BTW LBL=15/43 WAS FABRICATED AND REPLACED PER DWG 99365534 REV BW AND B717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP #2850635)
